MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Loss of consciousness (2418); Convulsion/Seizure (4406); Syncope/Fainting (4411)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional pro code selection that applies to the indication of this device nhl.The device was not returned for analysis as it remains implanted in the patient.As such, physical analysis was unable to be performed.However, it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that gait difficulty, falls and seizures are known risks associated with use of dbs.A risk review was completed and confirmed that the event of seizure was defined in the risk documentation.This event type has been accounted for during risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced a sudden loss of consciousness resulting in a fall.Additionally, the patient experienced rigidity and shaking.Therefore, the patient was hospitalized overnight wherein the rigidity continued however, by the next day she had fully recovered.The physician was unsure if a possible seizure had occurred as no reason for the event was confirmed.The patients stimulation had been turned on during this event however, it was unknown whether the device or procedure caused or contributed to the event.The patient was discharged from the hospital with no further complications.

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25038131
Report Number3006630150-2026-02753
Device Sequence Number9921535
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)210604(10)738814
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/04/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number738814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/29/2026
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age77 YR
Patient SexFemale
Patient RaceWhite